Translator Disclaimer
September 1938 Solutions of systems of differential equations in infinitely many unknowns by infinite series of definite integrals
Jesse Pierce
Duke Math. J. 4(3): 566-574 (September 1938). DOI: 10.1215/S0012-7094-38-00446-6
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.4 • No. 3 • September 1938
Back to Top